# SDR AALA202208027596

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 35,345 hours, 13,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS 1 TEST FAULTED EMERGENCY POWER SUPPLY UNIT 15WL. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL BATTERY PER AMM 33-51-38. BITE CHECKS OK. NO FAULTS NOTED.
